Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
172 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Origin of visalus soy

Premium Questions

Dr. Panagiotis Zografakis MD

will visalus protein shakes interfere with antibiotic augmentin absorption for my U.T.I.? guar gum is not in the shakes like is in benefiber, but gum arabic and xanthan gum is it them. ... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)
Dr.   Shafi Ullah Khan MD

I switched from drinking milk to drinking soy milk for 2 month now after I have read articles ... with so I chose soy milk as it has more protein. Recently I read many articles about how bad soy milk ... View answer

Answered by : Dr. Shafi Ullah Khan ( General & Family Physician)
Dr. Diptanshu Das MD

no infection. Hence the pediatrician put the baby on Isomil (Soy formula) diagnosing him to be Lactose ... on the internet about the Soy having hormones such as estrogen which can be harmful for the early... View answer

Answered by : Dr. Diptanshu Das ( Pediatrician)
Dr. Kampana MD

is that the soy chunks (nutrela or other similar barnd) which claim to be high in protein is good for consumption. Though I hear about the negative side effects of soy that it cause harmonal imbalance. Is it... View answer

Answered by : Dr. Kampana ( General & Family Physician)
Dr. Naveen Kumar MD

I was diagnosed with a chest infection 2 weeks ago and was given a course of Amoxillin for 7 days. I finished the course but I am still coughing up yellow phlegm and today I feel tired and the breathlessness is back. Do I... View answer

Answered by : Dr. Naveen Kumar ( ENT Specialist)

Public Forum Discussions

Dr. Phalguna Kousika K MD

I am on a visalus science diet. I drink 2 shakes a day. I believe it is called Vi-Shape. It has soy protein, whey protein, soy lecithin, mag oxide and other stuff in it. I have been taking OxyElite Pro... View answer

Answered by : Dr. Phalguna Kousika K ( General & Family Physician)
Dr. Akhtarhusian Ghausi MD

Hi, I am woundering if the visalus shake can make you dizzy/lightheaded it is a meal suppliment at 220 calories a shake twice a day with a balanced supper and healthy snaks. today i fely like I would ... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr. Michelle Gibson James MD

Can you take xanax and zoloft while drinking visalus shakes? I need to loose 30 pounds and have 4 yr old twins and it s so hard to work out plus with my anxiety it makes me nervous when my heart rate ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr. Venkata Subrahmanaym Mukkavilli MD

I started the visalus shakes in January. I have had problems with my B12 and hemaglobin. I had my hemaglobin tested yesterday and it dropped from a 13 in January to a 9.75. I m not sure if that could ... View answer

Answered by : Dr. Venkata Subrahmanaym Mukkavilli ( Pediatrician)
Dr. Penchila Prasad Kandikattu MD

I started using the Visalus shakes for weight loss 2 days ago. Today I woke up with pretty large bumps on the right side of my face. Within a couple hours it went to my left side of my face and alittle ... View answer

Answered by : Dr. Penchila Prasad Kandikattu ( Internal Medicine Specialist)

Mobile Questions and Answers

Dr. Dr. Kakkar MD

Hello. It is good. A rich source of proteins. Regards

Dr. Dr. Kakkar MD

Hello. Yes, it is good. Regards

Dr.  Divakara MD

HI NO not dangerous unless you have a liver or kidney problem . Kindly vote thanks.